# SDR AALA20120129DFW01

- Difficulty date: January 28, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 4,349 hours, 1,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE DEPLOY, EMERGENCY LIGHTS AT BOTH AFT PASSENGER DOORS DID NOT TEST.  REPLACED LAMPS FOR BOTH POSITIONS.  OPS CHECK NORMAL.
